Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 20, 2014, 6:44 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 20, 2014, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2014, 6:44 AM MDT (12:44 UTC)
- In effect from
- Mar 20, 2014, 1:00 PM MDT
- Expired
- Mar 20, 2014, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 0.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3045 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441 WWUS85 KABQ 201244 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 644 AM MDT THU MAR 20 2014 ...RED FLAG WARNING FROM 1PM TO 8 PM MDT TODAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .BREEZY TO LOCALLY WINDY CONDITIONS COMBINED WITH VERY LOW HUMIDITY WILL IMPACT THE NORTHEAST AND EAST CENTRAL PLAINS THIS AFTERNOON. AN UNUSUALLY DRY AIRMASS WILL CREATE SEVERAL HOURS OF SINGLE DIGIT HUMIDITY READINGS. MIXING WILL BE QUITE HIGH ACROSS THIS AREA AND BE COMBINED WITH HAINES 5 VALUES. SKIES WILL ALSO BE MOSTLY SUNNY AND AFTERNOON TEMPERATURES WILL RANGE BETWEEN 5 AND 15 DEGREES ABOVE NORMAL. NMZ104-108-202130- /O.UPG.KABQ.FW.A.0014.140320T1900Z-140321T0200Z/ /O.NEW.KABQ.FW.W.0010.140320T1900Z-140321T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 644 AM MDT THU MAR 20 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS THIS AFTERNOON TO EARLY THIS EVENING. THE MAIN AREA OF IMPACT WILL BE FROM ABOUT 40 MILES SOUTH TO 60 MILES NORTH OF INTERSTATE 40 FROM JUST EAST OF CLINES CORNERS TO THE TEXAS STATE LINE. * 20 FOOT WINDS...WEST/SOUTHWEST WIND 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 3 AND 9 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR TRASH BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
1 follow-up statement
553 WWUS85 KABQ 202137 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT THU MAR 20 2014 ...RED FLAG WARNING THROUGH 8 PM MDT TODAY FOR PORTIONS OF THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .BREEZY WINDS HAVE COMBINED WITH VERY LOW HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS THIS AFTERNOON. LITTLE CHANGE TO CURRENT CONDITIONS IS EXPECTED THROUGH THE PEAK HEATING OF THE DAY. CRITICAL CONDITIONS WILL SLOWLY SUBSIDE THIS EVENING AS WINDS AND TEMPERATURES WILL SLOWLY DROP AFTER SUNSET. NMZ104-108-210200- /O.CON.KABQ.FW.W.0010.000000T0000Z-140321T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 337 PM MDT THU MAR 20 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...NORTHEAST AND EAST CENTRAL PLAINS THIS AFTERNOON TO EARLY THIS EVENING. THE MAIN AREA OF IMPACT WILL BE FROM ABOUT 40 MILES SOUTH TO 60 MILES NORTH OF INTERSTATE 40 FROM JUST EAST OF CLINES CORNERS TO THE TEXAS STATE LINE. * 20 FOOT WINDS...WEST/SOUTHWEST WIND 20 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 2 AND 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR TRASH BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 20, 5:51 AM MDT, 53 minutes earlier.
Area forecast discussion, Mar 20, 5:51 AM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MDT THU MAR 20 2014 .AVIATION... 12Z TAF CYCLE VFR CONDITIONS TO PERSIST THROUGH AND BEYOND 12Z FRI. EXPECT FAIRLY LIGHT WINDS MOST OF WEST HALF OF NM...SOME AFTERNOON BREEZINESS EAST...ESPECIALLY BETWEEN LVS AND TCC. GUSTS AT THOSE TWO SITES FORECAST AROUND 30KTS BY MID AFTERNOON. 43 && .PREV DISCUSSION...329 AM MDT THU MAR 20 2014... .SYNOPSIS... NORMAL LATE MARCH TEMPERATURES WILL CONTINUE THROUGH THE REST OF THE WORK WEEK...WITH SOME COOLER AIR MOVING INTO EASTERN NEW MEXICO OVER THE WEEKEND AND BRINGING A FEW SHOWERS TO NORTHERN AND NORTHEASTERN NEW MEXICO. A WEATHER SYSTEM TAKING SHAPE OVER SOUTHERN CALIFORNIA EARLY NEXT WEEK WILL HELP PULL A LITTLE MOISTURE NORTHWARD INTO NEW MEXICO BY MIDWEEK. && .DISCUSSION... CURRENTLY...WEAK RIDGE EXTENDS FROM NORTHERN CHIHUAHUA ACROSS NEW MEXICO TO CENTRAL COLORADO...AS DOME OF HIGH PRESSURE DOMINATES AT THE SURFACE. WEAK TROUGH EXTENDS FROM EASTERN COLORADO INTO NORTHEAST NEW MEXICO...AND THIS IS HELPING TO ORGANIZE WIND DIRECTIONS OVER THE EAST AND CENTRAL...AS WINDS RUN LIGHT AND VARIABLE OVER THE WEST. MODELS...IN GOOD AGREEMENT THROUGH THE FIRST HALF OF NEXT WORK WEEK...WITH SOMEWHAT REDUCED AGREEMENT FROM MIDWEEK ONWARD IN UPSTREAM FEATURE TIMING AND PLACEMENT. MOST IMPACT IS ON DETAILS...WITH A BROAD IDEA OF PATTERN EVOLUTION RELATIVELY INTACT GIVEN THE DIFFERENCES FOR THE OUTER PERIODS. WEAK RIDGE OVER NEW MEXICO WILL FLATTEN AND DRIFT EAST TROUGH THIS AFTERNOON...AS WEAK WEST COAST TROUGH DIGS TO SOUTHERN CALIFORNIA AND NORTHERN BAJA CALIFORNIA. THIS FEATURE WILL MAKE AGONIZINGLY SLOW CRAWL TOWARD NEW MEXICO HEADING INTO THE WEEKEND...WITH NET EFFECT PROVIDING A TROUGH POCKET TO PHASE WITH MORE AGGRESSIVE SYSTEMS WELL TO THE NORTH. THIS WILL KEEP NEW MEXICO IN INCREASINGLY TURBULENT ZONAL FLOW INTO SATURDAY NIGHT...WITH A VERY MODEST KICKER TROUGH PUSHING THE WHOLE WORKS EASTWARD INTO THE SOUTHERN PLAINS STATES BY SUNDAY AFTERNOON. UPSTREAM RIDGE BUILDING FROM THE TROPICAL EAST PACIFIC TO THE PACIFIC NORTHWEST WILL STRUGGLE TO REMAIN INTACT ON ITS EASTWARD TRANSLATION ACROSS THE WESTERN U.S. INCLUDING NEW MEXICO THROUGH TUESDAY NIGHT. MODEL TIMING STARTING TO GET A LITTLE RAGGEDY...AS DOMESTIC GFS SOLUTION RUNNING OUT AHEAD OF EUROPEAN COLLEAGUES AT ECMWF. GFS WILL SHEAR AN UPSTREAM WEST COAST TROUGH RAPIDLY ACROSS NEW MEXICO THROUGH MIDWEEK...LEAVING NEW MEXICO IN BROAD ZONAL FLOW THROUGH THE REST OF THE WORK WEEK. EUROPEAN ECMWF SOLUTION LESS HURRIED...AS WEST COAST TROUGH REACHES SOUTHERN CALIFORNIA LATE WEDNESDAY NIGHT AND MAKES A SLOWER TRIP ACROSS NEW MEXICO...MOVING OUT INTO NORTH TEXAS BY FRIDAY MORNING. BROAD TROUGHINESS REMAINING WILL SUPPORT A MORE BACKED FLOW OVER NEW MEXICO...WITH A LITTLE MORE TURBULENCE IN THIS SOUTHWEST FLOW AS THE WORK WEEK DRAWS TO A CLOSE. MODEL SOLUTIONS ARE CLOSE ENOUGH FOR A BASIC DIFFERENCE SPLIT FOR NOW...WITH SOME FORWARD LOOKS AT FUTURE RUNS FOR A BETTER AGREEMENT ON FEATURE TIMING FOR THE LAST HALF OF NEXT WEEK. FOR TODAY..WEAK RIDGE OVERHEAD UNDER DOME OF HIGH PRESSURE...WITH WEAK TROUGH REMAINING IN PLACE FROM EASTERN COLORADO TO EASTERN NEW MEXICO. WARMING TREND WILL PUSH HIGH TEMPERATURES TODAY WELL INTO DOUBLE DIGITS ABOVE LATE MARCH NORMALS WITH 5 TO 10 DEGREE WARM DEPARTURES IN THE WEST. A DRY DAY...AND SOUTHWEST BREEZES DEVELOPING THIS AFTERNOON OVER DRY COUNTRY BROADLY ALONG THE INTERSTATE 40 CORRIDOR WILL PRODUCE SOME FIRE WEATHER HEADACHES THIS AFTERNOON. BREEZES WILL ALSO KICK UP THE BLOWING DUST OVER THE EAST AND NORTHEAST...WITH EVENING GUSTS ADDING PORTIONS OF TORRANCE COUNTY AND THE RIO GRANDE VALLEY TO THE DUSTY SWIRL THIS EVENING. FOR FRIDAY...STRENGTHENING ZONAL FLOW ALOFT AS COOL PUSH OUT OF THE CENTRAL PLAINS STATES ENCROACHES ON THE NORTHEAST PLAINS...AND SPRAWLING SURFACE LOW SETS UP ACROSS NEW MEXICO. BIG WARMTH IN THE NORTHEAST WILL BE DRAGGED BACK BELOW NORMAL DURING THE DAY ON FRIDAY AS COLDER AIR PENETRATES FROM THE NORTH. WITH MOISTURE IN DREADFULLY SHORT SUPPLY...WILL NOT EXPECT ANY SHOWER DEVELOPMENT AS THE COOL AIR PUSHES SOUTH AND CHALK THIS ONE UP TO A WIND SHIFT ONLY FOR NOW. BREEZES OVER THE NORTHEAST PLAINS WILL KICK UP THE DUST FRIDAY AFTERNOON NEAR THE OKLAHOMA AND TEXAS PANHANDLES. BREEZES AND CONTINUED LOW HUMIDITIES WILL KEEP A LOCALIZED FIRE WEATHER CONCERN GOING FOR ANOTHER AFTERNOON. FOR SATURDAY...SOUTHBOUND COLD FRONT WILL REACH SOUTHEAST NEW MEXICO SATURDAY AFTERNOON...WITH ONLY MODEST WESTWARD BULGING IN THE TEETH OF A TURBULENT ZONAL FLOW ALOFT. ISOLATED SHOWERS TOUCHED OFF IN THE DYNAMICS ALOFT AND HELPED BY THE FRONT AT THE SURFACE WILL SPREAD TO THE NORTHEAST PLAINS SATURDAY EVENING. DAYTIME RAIN AND SUMMIT SNOW SHOWERS OVER THE NORTHERN MOUNTAINS BY DAY WILL CHANGE OVER TO SNOW SHOWERS OVER THE NORTHEAST SATURDAY NIGHT. ACCUMULATIONS ARE RUNNING PRETTY MODEST THIS ROUND...WITH A FEW INCHES POSSIBLE OVER THE NORTHERN SANGRE DE CRISTO SUMMITS...AND OUT OVER RATON RIDGE AND JOHNSON MESA NEAR THE COLORADO LINE. COOLER AIR MASS IN PLACE WILL KEEP EASTERN TEMPERATURES 6 TO 12 DEGREES BELOW LATE MARCH NORMALS...WITH NEAR NORMAL TEMPERATURES OFF TO THE WEST. FOR SUNDAY...KICKER TROUGH WILL FINALLY ARRIVE SUNDAY AFTERNOON TO START MOVING BROADER SYSTEM OFF TO THE EAST...AS SURFACE LOW SETS UP FROM SOUTHERN WYOMING TO NORTHERN NEW MEXICO. ANOTHER SOUTHBOUND COOL PUSH INTO THE EAST WILL BRING TEMPERATURES DOWN TO THE 8 TO 15 DEGREE BELOW NORMAL RANGE...WITH TEMPERATURES STRUGGLING TO STAY NEAR NORMAL IN THE WEST. AS SYSTEM CLEARS OUT...SPOTTY SHOWER COVERAGE OVER THE NORTH AND NORTHEAST WILL COME TO AN END WITH LITTLE ADDITIONAL SNOW ACCUMULATION AND MOST OF THIS OVER THE SUMMITS NEAR THE COLORADO LINE...AND RAIN ELSEWHERE. SUNDAY AFTERNOON SOUTHERLY BREEZES WILL WORK UP CLOSE TO THE EAST SIDE OF THE SURFACE LOW...MOSTLY OVER THE NORTHEAST PLAINS. OUTLOOK...MONDAY THROUGH WEDNESDAY...WARMING TREND MONDAY LEVELING OFF ABRUPTLY ON TUESDAY AND WEDNESDAY AS TEMPERATURES CYCLE REASONABLY CLOSE TO LATE MARCH NORMALS...AS MONDAY RIDGE OVER NEW MEXICO REMAINS IN PLACE THROUGH TUESDAY NIGHT AND COLD PUSH OUT OF THE CENTRAL PLAINS INVADES THE EASTERN END OF THE STATE. WEST COAST TROUGH WILL START SMEARING ACROSS NEW MEXICO ON WEDNESDAY. SOME MOISTURE WILL SEEP INTO THE STATE TUESDAY NIGHT TO BRING A FEW SPOTTY SHOWERS AND THUNDERSTORMS BROADLY TO THE STATE WEDNESDAY...WITH SPOTTY SHOWER COVERAGE SHIFTING EAST WEDNESDAY NIGHT. BIG WEDNESDAY STORY WILL ALSO BE SOUTHWEST WINDINESS...WITH SPEEDS BUMPING AGAINST ADVISORY THRESHOLDS WEDNESDAY AFTERNOON THIS FAR IN ADVANCE. SHY && .FIRE WEATHER... STILL A DRY AND FAIRLY QUIET WX PATTERN OVER THE NEXT SEVERAL DAYS...BUT WE WILL SEE SOMEWHAT MORE WIND MOST LOCALES TODAY THAN ON WED. THIS ALONG WITH THE ULTRA LOW AFTN RH PROMPTED THE EARLIER ISSUANCE OF A FIRE WX WATCH FOR ZONES 104 AND 108...WHICH WILL BE UPGRADED TO A RED FLAG WARNING WITH THIS FCST PACKAGE. THE CRITICAL AREA HAS NOT NOT CHANGED VERY MUCH IN POSITION...DURATION OR COVERAGE SIZE...SO IT WAS DECIDED NOT TO EXPAND OR CONTRACT IT AT THIS TIME. ABOVE NORMAL MIXING...INTENSE MID LEVEL DRY INTRUSION... HAINES 5 VALUES AND ABOVE NORMAL TEMPS WORK TOGETHER TO PROVIDE GOOD METEOROLOGICAL BACKING TO THE UPGRADE TO A WARNING. SMALL PORTIONS OF ZONE 103 AND 107 CLIPPED BY THE CRITICAL CONDITIONS AS WELL...BUT THE AFFECTED PORTIONS OF THOSE LATTER ZONES NOT LARGE ENOUGH AND ALSO ARE MARGINAL ENOUGH TO KEEP OUT OF UPGRADED WARNING. GENERALLY LESS WIND FOR FRI AND SAT BUT STILL ENOUGH SPRINGTIME BREEZES COMBINED WITH LOW RH TO BRING ABOUT A SMALL PATCH OF CRITICAL CONDITIONS IN FIRE WX ZONE 103 JUST AHEAD OF BACK DOOR FRONT FOR 1 TO NEARLY 3 HOURS FRI AFTN. ANY FASTER WESTWARD PUSH OF SAID FRONT WILL ERODE AWAY ALL OR AT LEAST SOME OF THAT CRITICAL AREA. WILL NOT ISSUE HIGHLIGHTS FOR THAT SMALL AREA JUST YET...BUT WILL CONTINUE TO MONITOR SIZE AND DURATION OF THIS AREA THROUGH THE FORECAST MODEL UPDATES THROUGH THE DAY AND TONIGHT. BACK DOOR COLD FRONT WILL RAISE HUMIDITY ACROSS FAR NE PLAINS FRIDAY...ENLARGING SOME TO SOUTH AND WEST AT NIGHT. OUT AHEAD OF THIS FRONT OVER NEXT 2 TO 3 DAYS MANY LOCALES WILL EXPERIENCE SEVERAL HRS OF SINGLE DIGIT READINGS. WESTERLY FLOW ALOFT STILL EXPECTED DURING THE WEEKEND. PERHAPS A WEAK DRY LINE MAY DEVELOP ACROSS THE EAST AS SOME MOISTURE MAY EASE IN FROM THE GULF AND HIGH PLAINS. PRECIP CHANCES FOR MEASURABLE MOISTURE WILL BE NEGLIGIBLE. WEAK DISTURBANCE CAUGHT IN W TO NW FLOW ALOFT MAY CLIP THE NORTHERN MTNS SUN TO SUN NIGHT...BUT AMOUNTS STILL LOOK TO BE SUB WETTING. ANOTHER BACK DOOR COLD FRONT ACROSS THE EAST MON/MON NIGHT...BUT THERE ARE SOME SIGNIFICANT MODEL TIMING DIFFERENCES. DRY AND WARMER CONDITIONS WOULD CONTINUE ACROSS WESTERN AND CENTRAL AREAS. VENTILATION SHOULD REMAIN REALLY GOOD WESTERN AND CENTRAL AREAS BUT FLUCTUATE MORE ACROSS THE EAST DUE TO BACK DOOR INTRUSIONS. 43 .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-108. &&
Hazardous weather outlook, Mar 20, 6:10 AM MDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 610 AM MDT THU MAR 20 2014 NMZ501>540-211200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 610 AM MDT THU MAR 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE NORTHEAST AND EAST CENTRAL PLAINS...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. SHY
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.